| Model Number |
3214 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy with the thoracic lead.The patient's ipg would not communicate with external devices and was inoperable.Surgical intervention was undertaken on (b)(6) 2025 wherein the system was explanted and replaced.
Additional Manufacturer Narrative
The date of event is estimated.During processing of this complaint, attempts were made to obtain complete patient information.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.